MathSciNet Relay Station
MathSciNet bibliographic data
MR2323210 47H10 (47H09 54H25)
Fukharuddin, H.; Khan, A. R.; O'Regan, D.; Agarwal, R. P. An implicit iteration scheme with errors for a finite family of uniformly continuous mappings. Funct. Differ. Equ. 14 (2007), no. 2-4, 245–256.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement